Translator Disclaimer
July 2009 Existence of affine $\alpha$-resolvable PBIB designs with some constructions
Satoru Kadowaki, Sanpei Kageyama
Hiroshima Math. J. 39(2): 293-326 (July 2009). DOI: 10.32917/hmj/1249046341

Abstract

A mathematical topic using the property of resolvability and affine resolvability was introduced in 1850 and the designs having such concept have been statistically discussed since 1939. Their combinatorial structure on existence has been discussed richly since 1942. This concept was generalized to $\alpha$-resolvability and affine $\alpha$-resolvability in 1963. These arguments are mostly done for a class of balanced incomplete block designs. The present paper will make the combinatorial investigation on affine $\alpha$-resolvable partially balanced incomplete block designs with two associate classes. The characterization of parameters in a closed form will be given and then existence problems with construction methods will be discussed. Comprehensive and useful results on combinatorics are obtained. Several methods of construction are newly presented with some illustrations.

Citation

Download Citation

Satoru Kadowaki. Sanpei Kageyama. "Existence of affine $\alpha$-resolvable PBIB designs with some constructions." Hiroshima Math. J. 39 (2) 293 - 326, July 2009. https://doi.org/10.32917/hmj/1249046341

Information

Published: July 2009
First available in Project Euclid: 31 July 2009

zbMATH: 1188.05030
MathSciNet: MR2543654
Digital Object Identifier: 10.32917/hmj/1249046341

Subjects:
Primary: 05B05, 51E15, 62K10

Rights: Copyright © 2009 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.39 • No. 2 • July 2009
Back to Top